Consistency of a complex delayed dynamical network with stochastic disturbance
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2013, Vol. 62 Issue (1): 010508     doi:10.7498/aps.62.010508
GENERAL Current Issue| Archive| Adv Search  |   
Consistency of a complex delayed dynamical network with stochastic disturbance
Ke Chao, Wang Zhi-Ming, Tu Li-Lan
Hubei Province Key Laboratory of Systems Science in Metallurgical Process, Wuhan University of Science and Technology, Wuhan 430081, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn